MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Coagulating and Dissecting Electrode

KARL STORZ SE & Co. KG Coagulating and Dissecting Electrode
Model Number 26775UF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the coagulation phase of abdominal surgery, approximately 1-2 mm of the hook electrode broke off and was lost inside the patient.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal (b)(6) complaint id: (b)(4).

Brand Name
Coagulating and Dissecting Electrode
Common Device Name
Coagulating and Dissecting Electrode
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key50260032
Report Number50260032
Device Sequence Number10135698
Product Code GEI
UDI-Device Identifier04048551072417
UDI-Public04048551072417
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
Report Date (Section F) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26775UF
Device Catalogue Number26775UF
Device Lot NumberTM13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/10/2026
Event Location Hospital
Date Report to Manufacturer08/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown